Opened Access Lagrangian translators under mean curvature flow
Estadísticas
Icon
Exportar a
Autor: Castro López, Ildefonso
Lerma Fernández, Ana María
Coordinador/Director: Carriazo Rubio, Alfonso
Fuente Benito, Daniel de la
Márquez García, María del Carmen
Romero Sarabia, Alfonso
Fecha: 2015
Publicado en: XI Encuentro Andaluz de Geometría
ISBN/ISSN: 9788417293093
Tipo de documento: Capítulo de Libro
Resumen: We provide a new construction of Lagrangian surfaces in C2 in terms of two planar curves. When we take such curves as appropriate solutions of the curve shortening problem, including self-shrinking and self-expanding curves or spirals, we will obtain translating solitons which generalize the Joyce, Lee and Tsui ones in dimension two D. Joyce, Y.-I. Lee, and M.-P. Tsui. Self-similar solutions and translating solitons for Lagrangian mean curvature flow. J. Differential Geom. 84 (2010), no. 1, 127-161. Finally, we characterize locally all examples in terms of an analytical condition on the Hermitian product of the position vector of the immersion and the translating vector that allows us separation of variables. As a consequence we get the classification of the Hamiltonian stationary Lagrangian translating solitons for Lagrangian mean curvature flow in complex Euclidean plane. This work is based in I. Castro and A. M. Lerma. Translating solitons for Lagrangian mean curvature flow in com...
[Ver más]
Cita: Castro López, I., y Lerma Fernández, A.M. (2015). Lagrangian translators under mean curvature flow. En A. Carriazo Rubio, D.d.l. Fuente Benito, M.d.C. Márquez García, A. Romero Sarabia (Ed.), XI Encuentro Andaluz de Geometría (pp. 59-64). Granada: Godel
Tamaño: 299.9Kb
Formato: PDF

URI: https://hdl.handle.net/11441/73899

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Atribución-NoComercial-SinDerivadas 3.0 Estados Unidos de América

Este registro aparece en las siguientes colecciones